# SDR DALA2019120647108

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1673-1679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1386138) CORROSION ON ANGLES (2EA) STA 1673-1679 RBL 55 AND LBL55 AT PAX CABIN FLOOR STRUCTURE.CORRECTIVE ACTION: CORROSION LEVEL 2. ANGLES WERE REPLACED PER DWG 146N5230 REV. CJ AND B 757-200 SRM 51-40-02-0G PAR 7.
